Itty Bitty Piggy ♥ (vivalapiggy) wrote in thequestionclub,
Itty Bitty Piggy ♥
vivalapiggy
thequestionclub

I just started taking zoloft and ativan this week. Aside from the super drowsiness that I'm starting to overcome, I've noticed that I'm just not hungry at all. So went back and reread the side effects and apparently for zoloft, loss of appetite is a side effect. I tried eating last night and got through like 2 bites of food before I felt like I ate a whole thanksgiving dinner. I'm just now starting to get the teeniest feeling of hunger right now and I know its going to be a 2 bites and I'm done thing again.

So my question is since I know I'm really not 'full', should I keep eating beyond that full feeling? I tried last night and it just felt like I was forcing tons of food when I was just trying to finish a cheese stick.

How do you deal with meds that make you lose your appetite?
Subscribe

  • What did you say to me, puny human?

    Was out of reach of technology for several days of campfires and big trees, and we did a lot of talking about random things. Came up with this…

  • Just wondering...

    Is there something you wish you had invented? Did you have a similar idea as someone else that is now rich and/or famous?

  • I'm great in bed. I can sleep all day.

    What is your sleeping situation like? 1. What size (twin, full, etc.) is your bed? 2. How many pillows do you sleep with? 3. Do you have a weighted…

  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments